# SDR UIEA2019030303430

- Difficulty date: March 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,900 hours, 21,297 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Rt Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R GEN DRIVE MOMENTARY EICAS AFTER START.( BITE BPCU, FOUND R GEN LOW OIL PRESS, SERVICED IDG IAW AMM 12-15-03 , RAN ENG IAW AMM 71-00-00 OPS CKD GOOD. )
